Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Inconsistent homogeneous linear inequalities


Authors: C. M. Ablow and D. J. Kaylor
Journal: Bull. Amer. Math. Soc. 71 (1965), 724
DOI: https://doi.org/10.1090/S0002-9904-1965-11360-X
MathSciNet review: 0193096
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. S. Agmon, The relaxation method for linear inequalities, Canad. J. Math. 6 (1954), 382-392. MR 62786
  • 2. A. B. J. Novikoff, On convergence proofs for perceptrons, Stanford Research Institute Report for Office of Naval Research Contract No. 3438(00), Stanford Research Institute, Menlo Park, Calif., January, 1963. MR 175722
  • 3. N. J. Nilsson, Learning machines, McGraw-Hill, New York, 1965.
  • 4. C. M. Ablow and D. J. Kaylor, A committee solution of the pattern recognition problem, IEEE Trans. Information Theory, 1965.


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1965-11360-X

American Mathematical Society